# SDR ASOA2016031214589

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,900 hours, 26,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK ON RIVET ON STR 23L AND BS  409.  REMOVED FASTENER.  FOUND DAMAGE CONTAIN TO RIVET ONLY.  INSTALLED TEMP FASTENER, ALODINE, PRIMED AND PAINTED.   ALL WORK IAW REO 601R-53-00-115, REV E.  REPAIR TYPE 3 TEMPORARY.  VALID TILL NEXT C-CHECK IN 4153 FLIGHT HRS.  RE-INSPECT EVERY 1200 FLIGHT HRS.  ALL WORK IAW REO 601R-53-00-115, REV E. TEMP REPAIR TYPE NR 3 AND SOP 5719.  THIS IS CONSIDER A MAJOR REPAIR IAW GMM 5-3.
